MAUDE Adverse Event Report: CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180111
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A registered nurse (rn) reported to fresenius that a fluid leak was discovered on the inside of the cassette door of a user facility cycler after ending a peritoneal dialysis (pd) treatment.The rn reported that the cycler displayed multiple unspecified errors during treatment and the treatment was cancelled.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The rn was advised to discontinue the use of their.A new cycler was issued to the patient.It was reported that an alternate treatment option was available.Upon follow up, the rn stated the patient completed treatment on another facility cycler.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The facility has received a new cycler which is working well and is continuing peritoneal dialysis therapy with no further issues.The cycler set used by the patient was discarded and is not available for return for physical evaluation by the manufacturer.The cycler was returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the actual device was returned to the manufacturer for physical evaluation.An external visual inspection was performed on the cycler with no physical damage noted.Although there was evidence of dried fluid present within the cassette compartment, there were no burrs or sharp edges in the cassette area that could have punctured the cassette membrane.There were visual indications of particulates within the cassette area.An accelerated stress test (ast) was performed on the cycler and passed.There were no fluid leaks in the test cassette during the accelerated stress test.The cycler underwent and passed a patient sensor calibration check.An investigation of the cycler mushroom heads verified that the surface conditions and alignments were within specification.An internal visual inspection identified evidence of dried fluid within the recess of the bottom cover adjacent to the pump.The cause of the dried fluid could not be determined.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, there were no malfunctions that could have caused or contributed to the reported event.The cycler performed as designed and an associated cause could not be determined.
 
Event or Problem Description

Brand Name
UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jason busch
920 winter st
waltham, MA 02451
9043166958
MDR Report Key13638580
Report Number2937457-2022-00332
Device Sequence Number11309497
Product Code FKX
UDI-Device Identifier00840861100972
UDI-Public00840861100972
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number180111
Device Catalogue NumberRTLR180111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY CYCLER SET; LIBERTY CYCLER SET
Patient Age83 YR
Patient SexMale
Patient Weight92 KG